Victoza

sparrow29
By sparrow29 Latest Reply 2012-08-14 21:40:53 -0500
Started 2012-08-08 12:19:50 -0500

My dr just put me on victoza today i am sorta nervous because of side effects.i am on the insulin pump so im also worried i might drop to low or something..im just nervous to start something new i guess..anyone have any positive thoughts on victoza??


5 replies

Carol1950
Carol1950 2012-08-14 21:40:53 -0500 Report

I was on Byetta, (AKA Lizard Spit,) then Victoza, and both caused nausea -I just had started insulin a few months before, and so it was too much. I want to try it again though. I have RN friend, a non-diabetic, that lost 100 lbs. So there are many successes. :)

Hollywood 2
Hollywood 2 2012-08-14 21:15:58 -0500 Report

Sparrow29 get ready to drop some weight
At first it might make you feel a little nausea but it will stop. I will say it's very expensive even with insurance but I will ask you to ask your Dr if the reps leave a discount card with them and if so ask them can you have one. Go on line activate it and share it with your pharmacy, it could save you an extra 25-50 dollars. I was on it for 5 months and lost 53 pounds. From a 40 waist to 34-36 waist. Your gonna be so happy. Side effects i haven't had any at all. All bit that little nausea. Good luck to you. And God bless you
Alvin

sparrow29
sparrow29 2012-08-08 23:23:23 -0500 Report

Thanks yall for your advice..i have checked the site and my dr tells me what u sais mays so im gonna try and see what happens!!